Alert archive / South Carolina / Beach Hazards Statements in 2020

Beach Hazards Statement 41, NWS Wilmington, NC

October 17, 2020Georgetown County, South Carolina

NWS Wilmington, NC issued this beach hazards statement at Oct 17, 2020, 7:17 PM EDT for Georgetown County, South Carolina. It took effect at Oct 18, 2020, 6:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2020, 7:17 PM EDT (23:17 UTC)
In effect from
Oct 18, 2020, 6:00 AM EDT
Expired
Oct 18, 2020, 11:13 AM EDT
In force
5 hr
Issued by
NWS Wilmington, NC

County Georgetown County, SC

The radar

The Wilmington radar (KLTX), 103 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

005 
WHUS42 KILM 172317
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
717 PM EDT Sat Oct 17 2020

NCZ107-180500-
/O.CON.KILM.CF.Y.0100.201018T0100Z-201018T0500Z/
Inland New Hanover-
717 PM EDT Sat Oct 17 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
SUNDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...Until 1 AM EDT Sunday.

* IMPACTS...North of the Cape Fear Memorial Bridge, one spot on 
  Battleship Road is covered with water about three inches deep. 
  The westbound lane of USS North Carolina Road is covered with 
  water up to six inches deep. In downtown Wilmington, about a 
  block of Water Street just south of Market Street is covered 
  with about three inches of water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 17/11 PM     5.8        1.1        0.8        1      Minor    
 18/11 AM     6.2        1.5        0.7        1      Minor    
 19/12 AM     5.6        0.9        0.7        1      Minor    
 19/12 PM     6.1        1.4        0.7        1      Minor    
 20/01 AM     5.4        0.7        0.8        1       None    
 20/01 PM     6.0        1.3        0.7        1      Minor

&&

$$

SCZ056-180730-
/O.NEW.KILM.BH.S.0041.201018T1000Z-201019T0000Z/
Coastal Georgetown-
717 PM EDT Sat Oct 17 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

* WHAT...A strong longshore current is expected at the beaches Sunday.

* WHERE...Coastal Georgetown County.

* WHEN...From 6 AM EDT Sunday through Sunday evening.

* IMPACTS...Strong longshore currents can be hazardous for 
  swimmers.

* ADDITIONAL DETAILS...There is also a moderate risk of rip
  currents at the Georgetown County beaches on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid hazardous swimming conditions.

&&

$$

9
2 follow-up statements
986 
WHUS42 KILM 180830
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
430 AM EDT Sun Oct 18 2020

SCZ056-181645-
/O.NEW.KILM.CF.Y.0101.201018T1100Z-201018T1500Z/
/O.CON.KILM.BH.S.0041.201018T1000Z-201019T0000Z/
Coastal Georgetown-
430 AM EDT Sun Oct 18 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS
MORNING...

* WHAT...For the Coastal Flood Advisory, up to one half foot of
  inundation above ground level expected in low-lying areas near
  shorelines, back bays, tidal waterways and marshes.

  For the Beach Hazards Statement, Strong north to south
  longshore current expected.

* WHERE...Coastal Georgetown County.

* WHEN...For the Coastal Flood Advisory, from 7 AM to 11 AM EDT
  this morning.
 
  For the Beach Hazards Statement, now through this evening.

* IMPACTS...Minor flooding possible across isolated locations in
  Litchfield Beach. The causeways onto Pawleys Island may see 
  water coverage. Storm water drains may back up and temporarily 
  flood locations. Very minor beach erosion also possible.

  Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Remain out of the water to avoid hazardous swimming conditions.

&&

Time of high total tides are approximate to the nearest hour.

Springmaid Pier at Myrtle Beach
MLLW Categories - Minor 7.5 ft, Moderate 8.5 ft, Major 10.5 ft 
MHHW Categories - Minor 1.9 ft, Moderate 2.9 ft, Major 4.9 ft

              Total      Total    Departure                   
  Day/Time    Tide       Tide     from Norm   Waves    Flood  
             ft MLLW    ft MHHW       ft       ft      Impact 
  --------  ---------  ---------  ---------  -------  --------
  18/09 AM     7.8        2.2        0.6        3      Minor    
  18/09 PM     6.7        1.1        0.5        3       None    
  19/10 AM     7.5        1.9        0.4        3      Minor    
  19/10 PM     6.4        0.8        0.6       3-4      None    
  20/11 AM     7.0        1.4        0.2       3-4      None    

Waves above are associated with Georgetown County Beaches. 
 
&&

$$

NCZ106-108-110-SCZ054-181500-
/O.NEW.KILM.CF.Y.0101.201018T1100Z-201018T1500Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-
430 AM EDT Sun Oct 18 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS
MORNING...

* WHAT...One half to 1 foot of inundation above ground level 
  expected in low-lying areas near shorelines, back bays, tidal 
  waterways and area marshes.

* WHERE...In South Carolina, Coastal Horry County. In North 
  Carolina, Coastal Pender, Coastal New Hanover and Coastal 
  Brunswick Counties.

* WHEN...From 7 AM to 11 AM EDT this morning.

* IMPACTS...For SC Coast, sound-side flooding in Garden City 
  Beach with water on low-lying streets such as Atlantic and 
  Cypress avenues. Storm water drains will partially back up and 
  could flood prone locations. A few of the causeways to and from 
  the Horry County Beaches may observe brief temporary shallow 
  flooding. Slight beach erosion remains possible across all 
  beaches.
 
  For NC Coast, minor street flooding occurs on the sound-side
  of Carolina Beach, including portions of Canal Drive. Some
  prone locations may see salt water backing up through the
  storm drains and partially flood local streets and residential 
  areas. Low lying areas on Topsail Island may see partial 
  flooding on vulnerable streets. Low-lying areas across
  Bald Head Island and the easternmost portions of the
  immediate Brunswick County coast could see partial salt-water 
  coverage. Minor beach erosion also remains possible across all
  beaches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Mercer Pier at Wrightsville Beach
MLLW Categories - Minor 6.0 ft, Moderate 8.0 ft, Major 10.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 3.5 ft, Major 5.5 ft

              Total      Total    Departure                   
  Day/Time    Tide       Tide     from Norm   Waves    Flood  
             ft MLLW    ft MHHW       ft       ft      Impact 
  --------  ---------  ---------  ---------  -------  --------
  18/09 AM     6.5        2.0        0.5       3-4     Minor    
  18/09 PM     5.4        0.9        0.4        3       None    
  19/10 AM     6.4        1.9        0.5        3      Minor    
  19/10 PM     5.4        0.9        0.7        3       None    
  20/11 AM     6.2        1.7        0.5       3-4     Minor 

Waves above are associated with Pender and New Hanover County 
Beaches.

 
Springmaid Pier at Myrtle Beach
MLLW Categories - Minor 7.5 ft, Moderate 8.5 ft, Major 10.5 ft 
MHHW Categories - Minor 1.9 ft, Moderate 2.9 ft, Major 4.9 ft

              Total      Total    Departure                   
  Day/Time    Tide       Tide     from Norm   Waves    Flood  
             ft MLLW    ft MHHW       ft       ft      Impact 
  --------  ---------  ---------  ---------  -------  --------
  18/09 AM     7.8        2.2        0.6       1-3     Minor    
  18/09 PM     6.7        1.1        0.5       1-3      None    
  19/10 AM     7.5        1.9        0.4       2-3     Minor    
  19/10 PM     6.4        0.8        0.6       2-3      None    
  20/11 AM     7.0        1.4        0.2       2-4      None    

Waves above are associated with Brunswick and Horry County 
Beaches.
 
&&

$$

NCZ107-181645-
/O.NEW.KILM.CF.Y.0101.201018T1300Z-201018T1700Z/
Inland New Hanover-
430 AM EDT Sun Oct 18 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
1 PM EDT THIS AFTERNOON...

* WHAT...One half foot to 1 foot of inundation above ground level  
  expected in low-lying areas along the banks of the Lower Cape 
  Fear River.

* WHERE...In the vicinity of the lower Cape Fear River from 
  Wilmington south.

* WHEN...From 9 AM this morning to 1 PM EDT this afternoon.

* IMPACTS...Water one-half to 1 foot deep across portions of
  Battleship Road and USS North Carolina Road. Portions of River
  Road south of downtown Wilmington may be partially covered.
  Water Street of downtown Wilmington may observe one half to 1
  foot depth of water coverage for about two blocks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 18/11 AM     6.2        1.5        0.7        1      Minor    
 19/12 AM     5.6        0.9        0.7        1      Minor    
 19/12 PM     6.1        1.4        0.7        1      Minor    
 20/01 AM     5.4        0.7        0.8        1       None    
 20/01 PM     6.0        1.3        0.7        1      Minor

&&

$$

dough
022 
WHUS42 KILM 181513
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1113 AM EDT Sun Oct 18 2020

SCZ056-181615-
/O.CAN.KILM.BH.S.0041.000000T0000Z-201019T0000Z/
/O.EXP.KILM.CF.Y.0101.000000T0000Z-201018T1500Z/
Coastal Georgetown-
1113 AM EDT Sun Oct 18 2020

...BEACH HAZARDS STATEMENT IS CANCELLED...
...COASTAL FLOOD ADVISORY HAS EXPIRED...

Latest reports from observers at area beaches indicate the 
strength of the longshore current has weakened since early this 
morning so the associated beach hazards statement has been 
canceled. 

Water levels at area beaches have fallen below thresholds for
coastal flooding so the advisory has been allowed to expire. Water
levels on the backside of Pawleys Island will take about another
30 minutes to recede.  

$$

NCZ106-108-110-SCZ054-181615-
/O.EXP.KILM.CF.Y.0101.000000T0000Z-201018T1500Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-
1113 AM EDT Sun Oct 18 2020

...COASTAL FLOOD ADVISORY HAS EXPIRED...

Water levels at area beaches have fallen below advisory thresholds
so the advisory has been allowed to expire. Water levels on the
backside of barrier islands may take another 30 minutes to recede.

$$

NCZ107-181700-
/O.CON.KILM.CF.Y.0101.000000T0000Z-201018T1700Z/
Inland New Hanover-
1113 AM EDT Sun Oct 18 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...One half foot to 1 foot of inundation above ground 
  level expected in low-lying areas along the banks of the Lower 
  Cape Fear River.

* WHERE...In the vicinity of the lower Cape Fear River from 
  Wilmington south.

* WHEN...From 9 AM this morning to 1 PM EDT this afternoon.

* IMPACTS...Water one-half to 1 foot deep across portions of 
  Battleship Road and USS North Carolina Road. Portions of River 
  Road south of downtown Wilmington may be partially covered. 
  Water Street of downtown Wilmington may observe one half to 1 
  foot depth of water coverage for about two blocks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 18/11 AM     6.2        1.5        0.7        1      Minor    
 19/12 AM     5.6        0.9        0.7        1      Minor    
 19/12 PM     6.1        1.4        0.7        1      Minor    
 20/01 AM     5.4        0.7        0.8        1       None    
 20/01 PM     6.0        1.3        0.7        1      Minor    
 21/02 AM     5.1        0.4        0.7        1       None

&&

$$

31

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 17, 7:17 PM EDT, 0 minutes earlier.

Area forecast discussion, Oct 17, 7:17 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
717 PM EDT Sat Oct 17 2020

.SYNOPSIS...
Cool and dry weather will continue through the remainder of the
weekend as high pressure builds in from the north. The center of the
high will move offshore next week, but will continue to ridge back
across the region. Temperatures and humidity will slowly increase
during next week as onshore flow persists.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
High pressure will result in fair weather through the period with
moderating temperatures.  Lows tonight will fall to the mid 40s to
around 50 with lows Sunday night expected to fall to the low to mid
50s. Highs Sunday will reach the low to mid 70s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
An upper level ridge of high pressure will strengthen just off
the Carolina coast early this coming week. Surface high pressure
across the North Atlantic will ridge westward toward the Mid-
Atlantic coast. Northeast to east low level winds will pick up a
good deal of Atlantic moisture, leading to increasing dewpoints
through the period. A subsidence inversion 6k-12k aloft with
the ridge should cap off any clouds, however increasing model
hints of a weak coastal trough off the GA/SC coast still argues
for including a 20 percent shower chance in the forecast
Tuesday. Highs upper 70s to near 80, with overnight lows warming
into the low-mid 60s by Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Good model agreement in the short term falls apart by late in
the week due to differences in how the upper air pattern may
evolve. A subtropical or tropical cyclone likely developing
southeast of Bermuda and a trough advancing eastward along the
U.S./Canadian border late in the week will act to erode the
ridge just off the East Coast. Adding to the uncertainty is a
possible second tropical cyclone emerging from the Caribbean Sea
by the weekend.

Enough surface and upper level ridging should continue Wednesday
and Thursday to suggest partly cloudy skies and generally dry
weather with highs in the lower 80s. Assuming there are no
feedbacks with a possible Caribbean tropical system next
weekend, there's some indications a front will arrive from the
northwest. Timing differences between the GFS and Canadian
still amount to almost 24 hours, but the WPC favored solution
has the front off the coast by Saturday morning. I'm capping
rain chances at 30 percent Saturday, with above-normal
temperatures continuing.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
VFR conditions will prevail through tonight and Sunday as the area
is influenced by ridging from the north. Water vapor imagery also
shows dry conditions in place from the Deep South into the
Carolinas. Light northeasterly winds are expected tonight with only
a small uptick in speeds during Sunday with subtle veering during
the day.

Extended Outlook...VFR conditions will prevail Sunday night and
continue into early next week. Brief morning MVFR possible Tue/Wed
mornings from either low stratus or fog.

&&

.MARINE...
Tonight through Sunday Night...
SCA conditions are ongoing at the beginning of the forecast period
with NE winds of 15 to 20 KT with gusts to 25 KT and seas of 4 to 6
FT.  Winds and seas will abate through Sunday night as winds fall to
10 to 15 KT by then and seas fall to 2 to 4 FT.

Monday through Thursday...
An expansive area of high pressure covering the North Atlantic
will extend back to the Mid-Atlantic coast of the U.S. most of
the coming week. Northeast winds around the periphery of the
high should blow at 15-20 kt Monday, diminishing to 10 or
occasionally 15 kt Tuesday through Thursday. Models are hinting
at a weak coastal trough developing along the GA/SC coast
Monday into Tuesday, possibly enhancing the potential of
maritime showers.

A developing subtropical or tropical cyclone southeast of
Bermuda will likely generate easterly swells beginning Tuesday.
Latest modeling suggests a 10 second swell increasing to at
least 5 feet in height, likely persisting through the end of the
week.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
MARINE...Small Craft Advisory until midnight EDT tonight for AMZ250-252-
     254-256.

&&

SYNOPSIS...TRA
NEAR TERM...31
SHORT TERM...TRA
LONG TERM...TRA
AVIATION...29
Hazardous weather outlook, Oct 17, 3:40 PM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
340 PM EDT Sat Oct 17 2020

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-181945-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
340 PM EDT Sat Oct 17 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-181945-
Inland New Hanover-
340 PM EDT Sat Oct 17 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM
EDT SUNDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Today through Tuesday...
Minor coastal flooding will be possible during most high tides along
the Lower Cape Fear River from Wilmington south.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-SCZ054-056-181945-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
340 PM EDT Sat Oct 17 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Monday...
Minor flooding along the immediate coast may occur during the
morning high tide cycle.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-181945-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
340 PM EDT Sat Oct 17 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

31

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 8:10 PM EDTBeach Hazards StatementILMGeorgetown, Horry19 hr

Nearby

Beach Hazards Statements in South Carolina, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.